Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 3, NWS Wilmington, OH

March 14, 2016Clinton County, Fayette County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Mar 14, 2016, 2:36 PM EDT for Clinton County, Fayette County, Ohio. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 14, 2016, 2:36 PM EDT (18:36 UTC)
Expired
Mar 14, 2016, 3:15 PM EDT
In force
39 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, OH, Fayette County, OH

The radar

The Cincinnati radar (KILN), 36 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

875 
WUUS51 KILN 141836
SVRILN
OHC027-047-141915-
/O.NEW.KILN.SV.W.0003.160314T1836Z-160314T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
236 PM EDT MON MAR 14 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FAYETTE COUNTY IN CENTRAL OHIO...
  NORTHEASTERN CLINTON COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 315 PM EDT.

* AT 235 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED OVER
  SABINA...MOVING NORTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  WASHINGTON COURT HOUSE...SABINA...WASHINGTON...BLOOMINGBURG...STAUNTON...
  JASPER MILLS AND INTERSTATE 71 AT STATE ROUTE 38.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 72 AND 75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3942 8354 3951 8364 3971 8347 3971 8346
      3961 8326 3960 8327
TIME...MOT...LOC 1835Z 217DEG 24KT 3949 8359 

HAIL...1.00IN
WIND...60MPH

$$

NOVAK
2 follow-up statements
151 
WWUS51 KILN 141847
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
247 PM EDT MON MAR 14 2016

OHC027-141857-
/O.CAN.KILN.SV.W.0003.000000T0000Z-160314T1915Z/
CLINTON OH-
247 PM EDT MON MAR 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3951 8348 3956 8359 3971 8347 3971 8346
      3961 8326 3960 8327

$$

OHC047-141915-
/O.CON.KILN.SV.W.0003.000000T0000Z-160314T1915Z/
FAYETTE OH-
247 PM EDT MON MAR 14 2016

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN FAYETTE
COUNTY UNTIL 315 PM EDT...

AT 247 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
WASHINGTON COURT HOUSE...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...WASHINGTON...BLOOMINGBURG AND INTERSTATE 71 AT
STATE ROUTE 38.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 73 AND 75.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3951 8348 3956 8359 3971 8347 3971 8346
      3961 8326 3960 8327
TIME...MOT...LOC 1847Z 217DEG 24KT 3956 8353 

HAIL...1.00IN
WIND...60MPH

$$

NOVAK
990 
WWUS51 KILN 141906
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
306 PM EDT MON MAR 14 2016

OHC047-141916-
/O.EXP.KILN.SV.W.0003.000000T0000Z-160314T1915Z/
FAYETTE OH-
306 PM EDT MON MAR 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FAYETTE COUNTY WILL
EXPIRE AT 315 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR
REPORT VIA SOCIAL MEDIA.

LAT...LON 3951 8348 3956 8359 3971 8347 3971 8346
      3961 8326 3960 8327

$$

NOVAK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 1:59 PM EDT, 37 minutes earlier.

Area forecast discussion, Mar 14, 1:59 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
159 PM EDT MON MAR 14 2016

.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVING THROUGH THE OHIO VALLEY WILL BRING AN
INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION
TODAY. HIGH PRESSURE WILL BUILD EAST ACROSS THE AREA FOR TUESDAY
LEADING TO DRY CONDITIONS. HOWEVER...A COLD FRONT WILL BRING
ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AREA OF LOW PRESSURE WILL MOVE ACROSS THE FA TODAY. SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE SE OF THIS LOW WHILE JUST EXPECT
SHOWER ACTIVITY NORTHWEST OF THE LOW. THE LOW WILL MOVE THROUGH
AROUND THE KDAY AREA. THERE IS AN ISOLATED THREAT THAT SOME OF THE
STORMS MAY BE STRONG TO SEVERE ACROSS THE SE PORTIONS OF THE FA.
MADE MINOR ADJUSTMENTS TO THE TEMPERATURES FOR TODAY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
SOME SHOWERS WILL LIKELY LINGER INTO THIS EVENING...BUT SHOULD
TAPER OFF WEST TO EAST THROUGH THE EVENING HOURS AS WE GET ON THE
BACKSIDE OF THE SHORTWAVE/LOW. A NARROW RIDGE OF HIGH PRESSURE
WILL WORK EASTWARD OVERNIGHT AND SHOULD BE CENTERED NORTH TO
SOUTH ACROSS OUR FA BY 12Z TUESDAY MORNING. DEPENDING ON HOW MUCH WE
ARE ABLE TO CLEAR OUT LATER TONIGHT...WE COULD END UP WITH SOME
FOG ISSUES LATE TONIGHT INTO TUESDAY MORNING GIVEN THE LIGHT FLOW
AND ABUNDANT SURFACE MOISTURE.

THE HIGH PRESSURE RIDGE WILL SLIDE EAST ACROSS THE AREA THROUGH THE
REST OF THE DAY ON TUESDAY...AND THIS SHOULD HELP KEEP US DRY
THROUGH THE DAYTIME PERIOD. HIGHS ON TUESDAY WILL RANGE FROM THE
MID TO UPPER 60S NORTH TO THE LOWER 70S IN THE SOUTH.

THERE IS STILL SOME MODEL TIMING AND STRENGTH DIFFERENCES WITH THE
SHORT WAVE THAT WILL PUSH ACROSS THE GREAT LAKES REGION TUESDAY
NIGHT INTO WEDNESDAY. THE 00Z GFS LOOKS TO BE THE FASTEST WITH
THE ASSOCIATED COLD FRONT TUESDAY NIGHT WITH THE NAM/ECMWF AND CMC
ALL ABOUT 3 TO 6 HOURS SLOWER. THE TAIL END OF THE HIGHER RES
CONVECTIVE MODELS ALSO APPEAR TO BE TRENDING TOWARD THIS SLOWER
SOLUTION TOO SO WILL LEAN THAT WAY WITH THE FORECAST. WITH THE
BEST FORCING TO OUR NORTH AND MODEL STRENGTH
UNCERTAINTY...SOUTHERN EXTENT OF ANY PCPN IS SOMEWHAT IN DOUBT SO
WILL TREND HIGHEST POPS FROM NORTH TO SOUTH ACROSS OUR AREA FOR
TUESDAY NIGHT. ANY SEVERE THREAT WILL ALSO BE HIGHLY DEPENDENT ON
THE TIMING OF THE FRONT AND WITH THE SLOWER SOLUTIONS...WOULD
GENERALLY EXPECT A WEAKENING TREND TO ANY CONVECTION AS IT WORKS
EAST ACROSS OUR AREA THROUGH THE NIGHT.

IN A TIGHTENING PRESSURE GRADIENT AND DEVELOPING CAA BEHIND THE
FRONT...BREEZY CONDITIONS ARE EXPECTED FOR WEDNESDAY WITH HIGHS IN
THE LOW TO MID 60S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE LAST COUPLE GFS RUNS HAVE TRENDED TOWARDS THE ECMWF HANDLING
OF THE H5 LOW...WHICH WAS MORE BROAD AND STRETCHED ACROSS THE
GREAT LAKES. THURSDAY INTO FRIDAY THE MODELS DROP THE ELONGATED H5
TROF AND SFC CDFNT ACROSS THE GREAT LAKES. FORCING IS WEAK...BUT
THERE SHOULD BE ENUF CONVERGENCE ALONG THE FRONT FOR A FEW
SCATTERED SHOWERS.

BY SATURDAY...THE MODELS BEGIN TO DIVERGE IN THE HANDLING OF THE H5
TROF PUSHING OUT OF THE ROCKIES. ECMWF IS QUICKER THAN THE GFS IN
KICKING THE SYSTEM AND PCPN OUT TO THE EAST. SINCE THE TREND OF THE
ECMWF FOR WEDNESDAY THRU FRIDAY IS MORE STABLE...WILL LEAN TOWARDS
ITS SOLUTION FOR THE WEEKEND. LIFTED AN AREA OF RAIN SHOWERS UP
ACROSS THE AREA ON SATURDAY. COOLER AIR GETS PULLED IN ON THE
BACKSIDE OF THE LOW. RIGHT NOW IT IS LOOKING LIKE THICKNESSES WILL
BE WARM ENOUGH FOR RAIN ON SUNDAY IN ANY SHOWER THAT DEVELOPS.

TEMPERATURES WILL BECOME COOLER EACH DAY THROUGH THE EXTENDED. HIGHS
WEDNESDAY WILL BE IN THE LOWER TO MID 60S....BUT WILL FALL OFF TO
THE UPPER 40S TO LOWER 50S BY FRIDAY AND THE UPPER 30S TO MID 40S BY
SUNDAY. LOWS WILL GO FROM THE MID 40S WEDNESDAY TO 35 TO 40 BY
SUNDAY MORNING.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS WILL IN PLACE THIS AFTERNOON
ACROSS THE TAF SITES. ACTIVITY WILL DECREASE TONIGHT HOWEVER SOME
FOG WILL THEN BE POSSIBLE WITH LOW LEVEL MOISTURE. VFR CONDITIONS WILL
RETURN DURING THE DAYTIME HOURS ON TUESDAY.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT. WINDS MAY GUST
UP TO 30 KT ON WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...JGL
NEAR TERM...NOVAK
SHORT TERM...JGL
LONG TERM...SITES
AVIATION...NOVAK
Hazardous weather outlook, Mar 14, 1:56 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
156 PM EDT MON MAR 14 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-151800-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-
GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
156 PM EDT MON MAR 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE IN PLACE THIS
AFTERNOON. DAMAGING WINDS...HAIL...AND ISOLATED TORNADOES WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AS A COLD
FRONT MOVES THROUGH THE REGION. A FEW OF THE STORMS MAY BE SEVERE...
WITH DAMAGING WIND BEING THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TUESDAY
NIGHT.

In the hours before

Special weather statement, Mar 14, 1:31 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
131 PM EDT MON MAR 14 2016

OHZ072-079-080-141800-
CLINTON OH-HIGHLAND OH-BROWN OH-
131 PM EDT MON MAR 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CLINTON...WESTERN
HIGHLAND AND CENTRAL BROWN COUNTIES UNTIL 200 PM EDT...

AT 130 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
SARDINIA...MOVING NORTH AT 60 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
HILLSBORO...GEORGETOWN...MOUNT ORAB...LYNCHBURG...NEW VIENNA...SARDINIA...
RUSSELL...NEW MARKET...RUSSELLVILLE...HAMERSVILLE...MARTINSVILLE...
MOWRYSTOWN...ST. MARTIN...SAMANTHA...DANVILLE IN HIGHLAND COUNTY...LAKE
WAYNOKA...STATE ROUTE 32 AT US ROUTE 68...NEW HOPE IN CLARK COUNTY...
GREENBUSH AND STATE ROUTE 136 AT US ROUTE 62.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3891 8402 3936 8386 3930 8354 3885 8380
TIME...MOT...LOC 1730Z 198DEG 52KT 3898 8388

AR
Special weather statement, Mar 14, 2:01 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
201 PM EDT MON MAR 14 2016

OHZ063-072-080-141830-
CLINTON OH-FAYETTE OH-HIGHLAND OH-
201 PM EDT MON MAR 14 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLINTON...SOUTHWESTERN
FAYETTE AND NORTHWESTERN HIGHLAND COUNTIES UNTIL 230 PM EDT...

AT 201 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LYNCHBURG...MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON...SABINA...LYNCHBURG...LEESBURG...NEW VIENNA...RUSSELL...
MARTINSVILLE...MIDLAND...HIGHLAND...NEW ANTIOCH...CUBA...WESTBORO...
BURTONVILLE...LEES CREEK...REESVILLE...MORRISVILLE AND MELVIN.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 52 AND 53.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3927 8392 3954 8383 3947 8348 3918 8369
TIME...MOT...LOC 1801Z 207DEG 19KT 3930 8378

AR
Special weather statement, Mar 14, 2:13 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
213 PM EDT MON MAR 14 2016

INZ050-OHZ042-051>053-060>062-141915-
WAYNE IN-GREENE OH-MONTGOMERY OH-MIAMI OH-PREBLE OH-DARKE OH-
CLARK OH-CHAMPAIGN OH-
213 PM EDT MON MAR 14 2016

...STRONG THUNDERSTORMS THROUGH MID AFTERNOON...

SCATTERED STRONG THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH
THE MID-AFTERNOON. SOME OF THESE STORMS MAY BRIEFLY BECOME SEVERE
WITH THE MAIN POTENTIAL BEING DAMAGING WIND GUSTS. A BRIEF TORNADO
ALSO CANNOT BE COMPLETELY RULED OUT AS SOME ROTATION HAS BEEN NOTED
IN THE STORMS FROM TIME TO TIME. THE THREAT IS EXPECTED TO BE
CONFINED TO THE MIDDLE AFTERNOON HOURS.

RESIDENTS IN THE AREA SHOULD REMAIN ALERT AND BE PREPARED TO TAKE
QUICK ACTION.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 4009 8481 4008 8351 3961 8370 3974 8483
TIME...MOT...LOC 1813Z 201DEG 22KT 3987 8442

BINAU
Special weather statement, Mar 14, 2:25 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
225 PM EDT MON MAR 14 2016

OHZ063-072-141900-
CLINTON OH-FAYETTE OH-
225 PM EDT MON MAR 14 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CLINTON AND CENTRAL
FAYETTE COUNTIES UNTIL 300 PM EDT...

AT 225 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SABINA...
MOVING NORTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
NICKEL SIZE HAIL...

LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...SABINA...WASHINGTON...JEFFERSONVILLE...
BLOOMINGBURG...STAUNTON...MILLEDGEVILLE...OCTA...JASPER MILLS...INTERSTATE
71 AT US ROUTE 35...REESVILLE...LEES CREEK AND MELVIN.

THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 63 AND 72.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3958 8326 3937 8363 3943 8378 3955 8369
      3955 8367 3957 8367 3970 8357
TIME...MOT...LOC 1825Z 226DEG 21KT 3942 8363

NOVAK
Local storm report, Mar 14, 2:33 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
233 PM EDT MON MAR 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     FUNNEL CLOUD     10 WNW VANDALIA         39.93N 84.37W
03/14/2016                   MIAMI              OH   OTHER FEDERAL

            ATC PERSONNEL IDENTIFIED FUNNEL CLOUD APPROXIMATELY 10
            MILES WNW OF DAY INTERNATION AIRPORT

0218 PM     FUNNEL CLOUD     5 ENE ENGLEWOOD         39.90N 84.22W
03/14/2016                   MONTGOMERY         OH   OTHER FEDERAL

            ATC PERSONNEL AT DAYTON INTERNATIONAL AIRPORT REPORTED
            FUNNEL CLOUD 10 MILES WNW OF LOCATION.

&&

JGIBSON

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 11:49 PM EDTDense Fog AdvisoryILNAuglaize, Champaign, Clark, Darke, Fayette, Greene and 9 more3 hr
Mar 14, 1:31 PM EDTSpecial Weather StatementILNBrown29 min
Mar 14, 1:38 PM EDTTornado WarningILNDarke, Miami, Montgomery, Preble37 min
Mar 14, 2:01 PM EDTSpecial Weather StatementILNClinton29 min
Mar 14, 2:13 PM EDTSpecial Weather StatementILNClark, Greene, Miami, Montgomery, Preble62 min
Mar 14, 2:16 PM EDTTornado WarningILNDarke, Miami, Montgomery29 min
Mar 14, 2:25 PM EDTSpecial Weather StatementILNFayette35 min
Mar 14, 2:28 PM EDTTornado WarningILNDarke32 min
Mar 14, 2:44 PM EDTSpecial Weather StatementILNHighland46 min
Mar 14, 2:55 PM EDTSpecial Weather StatementILNMadison35 min
Mar 14, 3:04 PM EDTTornado WarningILNDarke, Miami, Shelby26 min
Mar 14, 3:06 PM EDTSpecial Weather StatementILNMadison24 min
Mar 14, 3:12 PM EDTSpecial Weather StatementILNPickaway33 min
Mar 14, 3:15 PM EDTSpecial Weather StatementILNUnion45 min
Mar 14, 3:17 PM EDTSpecial Weather StatementILNChampaign28 min
Mar 14, 3:27 PM EDTSpecial Weather StatementILNScioto48 min
Mar 14, 3:29 PM EDTSpecial Weather StatementILNFranklin46 min
Mar 14, 3:34 PM EDTSpecial Weather StatementILNHardin41 min
Mar 14, 3:36 PM EDTSpecial Weather StatementILNPickaway39 min
Mar 14, 3:41 PM EDTSpecial Weather StatementILNScioto49 min
Mar 14, 3:44 PM EDTSpecial Weather StatementILNFranklin31 min
Mar 14, 4:03 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking28 min
Mar 14, 4:06 PM EDTSpecial Weather StatementILNFairfield, Hocking39 min
Mar 14, 4:08 PM EDTSpecial Weather StatementILNDelaware37 min
Mar 14, 4:24 PM EDTSpecial Weather StatementILNLicking36 min
Mar 14, 4:47 PM EDTSpecial Weather StatementILNHocking28 min
Mar 14, 4:49 PM EDTSpecial Weather StatementILNLicking26 min
Mar 14, 5:15 PM EDTSpecial Weather StatementILNLicking30 min
Mar 14, 5:34 PM EDTSpecial Weather StatementILNUnion26 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.